# SDR A6WA201040954

- Difficulty date: October 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 17,578 hours, 16,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAIR SIDEWALL CRACKED ABOVE PANEL 832FR.  REPAIRED AFT STAIR PANEL SIDEWALL ABOVE 832FR IAW REO 601R-52-11-702, REV C.
